Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

$p$-adic curvature and a conjecture of Serre


Author: Howard Garland
Journal: Bull. Amer. Math. Soc. 78 (1972), 259-261
MSC (1970): Primary 20E40, 20G10, 20G25
DOI: https://doi.org/10.1090/S0002-9904-1972-12948-3
Errata, Volume 78: Bull. Amer. Math. Soc., Volume 78, Number 6 (1972), 1087--1087
MathSciNet review: 0310086
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. Bruhat and J. Tits, Groupes algébriques simple sur un corps local, Proc. Conf. Local Fields (Driebergen, 1966), Springer, Berlin, 1967, pp. 23-36. MR 37 #6396. MR 230838
  • 2. W. Feit and G. Higman, The nonexistence of certain generalized polygons, J. Algebra 1 (1964), 114-131. MR 30 #1189. MR 170955
  • 3. B. Kostant, Lie algebra cohomology and the generalized Borel- Weil theorem, Ann. of Math. (2) 74 (1961), 329-387. MR 26 #265. MR 142696
  • 4. Y. Matsushima, On Betti numbers of compact, locally symmetric Riemannian manifolds, Osaka Math. J. 14 (1962), 1-20. MR 25 #4549. MR 141138
  • 5. W. Schmid, On a conjecture of Langlands, Ann. of Math. (2) 93 (1971), 1-42. MR 286942
  • 6. J. A. Shalika, On the space of cusp forms ofap-adic Chevalley group, Ann. of Math. (2) 92 (1970), 262-278. MR 265514

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20E40, 20G10, 20G25

Retrieve articles in all journals with MSC (1970): 20E40, 20G10, 20G25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12948-3

American Mathematical Society